# SDR ASAA1058062

- Difficulty date: July 14, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 10,844 hours, 3,287 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05016
- Condition: Inoperative
- Location: Autothrottle Sys
- Part time: 10,846 hours, 3,288 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ENGAGED.  NR 1 THROTTLE MOVES NR 2 THROTTLE DOESN’T MOVE CAUSING SPLIT AND AUTOTHROTTLES TO DISENGAGE.  FFR SHOWS NUMEROUS ASM2 FAULTS (MSG 22 31688 SPD RATE MON).  ASM2 FAILED A/T BITE INOP.  REMOVED & REPLACED ASM2 REF AMM22 31 91, OPS CHECK NORMAL.
